Communications in Analysis and Geometry

Volume 18 (2010)

Number 3

Toroidal Seifert fibered surgeries on Montesinos knots

Pages: 579 – 600

DOI: http://dx.doi.org/10.4310/CAG.2010.v18.n3.a6

Authors

Kazuhiro Ichihara (Department of Mathematics, Nihon University, Tokyo, Japan)

In Dae Jong (Advanced Mathematical Institute, Osaka City University, Osaka, Japan)

Abstract

We show that if a Montesinos knot admits a Dehn surgeryyielding a toroidal Seifert fibered $3$-manifold, then theknot is the trefoil knot and the surgery slope is $0$.

Full Text (PDF format)